Vitamin Deficiency

About "Vitamin Deficiency"

Long-term vitamin deficiency causes avitaminosis or hypovitaminosis. If the deficiency is caused due to inadequate nutritional intake, then it is called primary deficiency, and if it is due to an underlying health condition like malabsorption, then it is called secondary deficiency. Vitamin D is the most common vitamin deficiency.

Related Terms: Vitamin D Deficiency, Vitamin B12 Deficiency, Vitamin D, Vitamin Supplements, Folic Acid, Vitamin B12, Calcium Supplements

Recently Answered Questions


I have muscle twitching. Is it due to vitamin deficiency?
Query: Hi doctor, For about 10 days, I have muscle twitching in my calf, thighs and also in my eyes. I am worried about it. I got my blood test done. It showed that I have a severe vitamin B12 and vitamin D deficiency. My vitamin B12 was around 50 ng/L. Can these deficiencies be the cause for having muscl...  Read Full »
Dr. Devavrat Harihar Nene
Neurologist

Answer: Hi, Welcome to icliniq.com. The duration is too short for any serious ailment. It is generally related to stress, coffee intake, and vitamin B12 deficiency. There is nothing to worry. It will go off.  Read Full »
 
Can vitamin deficiency lead to decreased WBC count?
Query: Hi doctor, I am 56 years old. My body mass index is 21. I used to smoke for around 19 years and I stopped it before four years. I had my blood test done last week. My white blood cell count is 3.4 and I have attached the reports with this. What test should I do in order to figure out the cause of ...  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. I have thoroughly gone through your case and reports (attachment removed to protect patient identity). I can well understand your genuine health concerns.  Read Full »
 
Does vitamin deficiency cause premature ejaculation?
Query: Hi doctor,I did a test. I got my results that my erection transmitter is 2.99, testosterone is 4.459. vitamins E, K, and C are also slightly low. Could this be the reason I have premature ejaculation? At times, I also have a weak erection after one ejaculation. What should I take to treat these? Tha...  Read Full »
Dr. Seikhoo Bishnoi
Psychiatrist

Answer: Hello, Welcome to icliniq.com. The premature ejaculation occurs due to anxiety and hyperexcitation in most individuals. Altered testosterone levels are not the cause of early discharge. If you have the problem of premature ejaculation, then drugs like Dapoxetine can be used to delay the ejaculati...  Read Full »
 
Does vitamin deficiency cause twitching and tingling?
Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full »
Dr. J Mariano Anto Bruno Mascarenhas
Neuro Surgeon

Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ...  Read Full »
 
Please help with my issues of numbness and vitamin deficiency.
Query: Hi doctor, I am a 33 year old male. I am from prickling, numbness, warm sensation in my feet and hands and tingling in my lips and mouth for the past two years. I had a severe cough for around two years and recently, it got resolved. My issue, initially started with prickling and burning sensations ...  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem still could be due to a nerve problem, even though your NCV test is normal (nerve conduction velocity). Also, you might be having calcium deficiency, which is very common associated with vitamin D deficiency. I suggest you calcium supplements like tablet S...  Read Full »
 
My skin gets peeled daily. Can this happen due to vitamin deficiency?
Query: Hello doctor, My foot and hand skin layers are removing day by day. But, new layer is coming after that. I am having this problem for the past three weeks since the starting of winter. Does this happen due to vitamin deficiency? Should I take any medicine?  Read Full »
Dr. Asmeet Kaur Sawhney
Dermatologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photographs (attachment removed to protect patient identity). This condition is not due to any vitamin deficiency or any other deficiency. This is keratolysis exfoliativa which is a form of eczema. It does not cause any irritation or itchin...  Read Full »
 
Are body pain, sore throat and tiredness due to HIV or vitamin deficiency?
Query: Hi doctor, I had unprotected sex with a call girl ten months back. Then after three months, I got my HIV test done and the test was negative. Then again I got the HIV test after six months, the test was negative. Then after eight months, I got my HIV test done again, the test result was negative. ...  Read Full »
Dr. Sushma Shah
HIV AIDS Specialist

Answer: Hello, Welcome to icliniq.com. So whatever symptoms are there, it is due to vitamin deficiency. All tests are negative so it is clear that there is no HIV infection. So do not worry. You can consult a general physician. So he will give you written prescription, even I can but a long treatment is r...  Read Full »
 
I have been having constipation and floating stools from seven years. Can you help me ?
Query: Hello doctor, I am a 25 year old who weighs 75 kg, and my height is 165 cm. Seven years earlier, I had a fever and constipation for three straight days. The fever resolved but since then, I have abnormal bowel movements. I also had a distended liver, but that is normal now. My stools always seem gre...  Read Full »
Dr. Babu Lal Meena
Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Your reports look fine, except for the vitamin deficiencies. When the work up is not guiding us to a particular direction, then we should consider a functional disorder like irritable bowel syndrome. In IBS, there is constipation with discomfort. In such a si...  Read Full »
 
Having severe pain in the knee with low vitamin D level.Can you suggest a remedy ?
Query: Hello doctor, My mother is 59 years old and she is having severe pain in the knee. After taking x-ray and blood tests we came to know that her vitamin D levels are low which shows 14ng /mL. Can you please suggest a cure for this? Can the pain in the legs be cured? Can you suggest a remedy to get the...  Read Full »
Dr. Atul Prakash
Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. Vitamin D deficiency is the most common vitamin deficiency currently faced by the population at large. In about 80 percent of urban population vitamin D is either deficient or insufficient. Your mother's problem is easily treatable by oral medications or injections. ...  Read Full »
 
Why do I feel weak while sitting and working?
Query: Hi doctor, From past few days, I feel very weak while sitting and working. I do not feel energetic, and most of the time I feel sleepy and lazy. I have a little pain in the body, so I am not able to concentrate properly on anything. My blood pressure is 119/72 mmHg, and pulse is 72. I even have pa...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. There are various causes like thyroid problems, anemia, vitamin deficiency especially vitamin D and even psychological issues which are the most common. You should get hemoglobin levels, thyroid function test, and vitamin D levels checked. I suggest you try doing t...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Vitamin Deficiency? We have medical experts to help you right away.

Ask a Doctor Online Now!